Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Group actions on Q-F-rings


Authors: J.-L. Pascaud and J. Valette
Journal: Proc. Amer. Math. Soc. 76 (1979), 43-44
MSC: Primary 16A36; Secondary 16A72
DOI: https://doi.org/10.1090/S0002-9939-1979-0534387-5
MathSciNet review: 534387
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let B be a ring, G a finite group of automorphisms acting on B and $ {B^G}$ the fixed subring of B. We give an example of a B which is quasi-Frobenius (Q-F) such that $ {B^G}$ is not quasi-Frobenius.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A36, 16A72

Retrieve articles in all journals with MSC: 16A36, 16A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534387-5
Keywords: Finite group of automorphisms acting on a ring, quasi-Frobenius ring
Article copyright: © Copyright 1979 American Mathematical Society